Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. I. Gromak, I. Laine and S. Shimomura
Title: Painleve differential equations in the complex plane
Additional book information: de Gruyter Studies in Mathematics, volume 28, Walter de Gruyter, Berlin, 2002, viii + 303 pp., ISBN 3-11-017379-4, $89.95

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Norbert Steinmetz
Affiliation: University of Dortmund
Email: stein@math.uni-dortmund.de
Journal: Bull. Amer. Math. Soc. 41 (2004), 523-528
Published electronically: March 24, 2004
Review copyright: © Copyright 2004 American Mathematical Society